# SDR UIEA200600065

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 90,665 hours, 18,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B060961
- Condition: Broken
- Location: Bs 1900-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT APPROX STA 1900 LEFT SIDE SEAT TRACK HAS TWO BROKEN LUGS AT SIDE CARGO DOOR.  REPLACED SEAT TRACK PER SRM 53-10-05 AND EO 4753A753.
